Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What could be the cause of swollen, painful sub-mental node under the chin ?

I have had a sinus infection for 2 weeks and this morning I woke up with a swollen and painful sub mental node under my chin . I just recently started taking phentermine for weight loss and have noticed an outbreak of pimples in my hairline, forehead, chin, and between my breasts. I am 36 and AAAAAAA t had acne for quite some time. I drink A LOT of water and take vitamins and minerals on a regular basis. Should I be concerned about this lymph node? It is unmovable and sore. I have also had a feeling of having a lump in my throat (like emotional) for some time. I can swallow just fine but there is always a feeling of pressure almost like someone is pushing on my neck. Could this be related and again should I worry? Hopefully you can shed some light for me. Thank you. Chalon
Asked On : Fri, 9 Mar 2012
Answers:  2 Views:  846
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
you have globus hystericus , recent infection -sinusitis need to be addressed. Pimples may be due to Phentermine you are taking- have you had Thyroid and PCOS excluded??

Get thyroid tests and tests Testosterone, SHBG and relevent tests.

You can contact your doctor/ get these test tdone to exclude PCOS/Hypothyroidism and take treatment for sinusitis.

rTake care of subment Lymphnode to rule out dental infection or Pimples infected if at all.

keep a follow up and get back to us.

Answered: Fri, 9 Mar 2012
I find this answer helpful
ENT Specialist Dr. Jyothi Kumari's  Response
Your painful lymph node may be due to some vague mouth infection.A course of antibiotics like Amoxycillin and anti inflammatory drug like brufen should ge rid of it.nothing to worry.The lump in throat is typically globus pharyngis ..can be managed by pantoprazole with domperidone taken for 2 weeks with an anxiolytic at night.Besides this, a nasal drop like nasivion for a week twice a day followed by steam inhalation will get rid of your sinusitis too,as you will already be taking antibiotics.
Answered: Fri, 9 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor